The life and work of Zbyněk Šidák (1933–1999)
Applications of Mathematics, Tome 45 (2000) no. 5, pp. 321-336
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
Zbyněk Šidák, the chief editor of the Applications of Mathematics, an outstanding Czech statistician and probabilist, died on November 12, 1999, aged 66 years. This article is devoted to memory of him and outlines his life and scientific work.
Zbyněk Šidák, the chief editor of the Applications of Mathematics, an outstanding Czech statistician and probabilist, died on November 12, 1999, aged 66 years. This article is devoted to memory of him and outlines his life and scientific work.
DOI :
10.1023/A:1022238410461
Classification :
01A70, 60-xx, 62-03, 62-xx
Keywords: Markov chains; rank tests; multivariate distribution theory; multiple comparison methods
Keywords: Markov chains; rank tests; multivariate distribution theory; multiple comparison methods
@article{10_1023_A:1022238410461,
author = {Seidler, Jan and Vondr\'a\v{c}ek, Ji\v{r}{\'\i} and Saxl, Ivan},
title = {The life and work of {Zbyn\v{e}k} {\v{S}id\'ak} (1933{\textendash}1999)},
journal = {Applications of Mathematics},
pages = {321--336},
year = {2000},
volume = {45},
number = {5},
doi = {10.1023/A:1022238410461},
mrnumber = {1777020},
zbl = {1001.01503},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.1023/A:1022238410461/}
}
TY - JOUR AU - Seidler, Jan AU - Vondráček, Jiří AU - Saxl, Ivan TI - The life and work of Zbyněk Šidák (1933–1999) JO - Applications of Mathematics PY - 2000 SP - 321 EP - 336 VL - 45 IS - 5 UR - http://geodesic.mathdoc.fr/articles/10.1023/A:1022238410461/ DO - 10.1023/A:1022238410461 LA - en ID - 10_1023_A:1022238410461 ER -
%0 Journal Article %A Seidler, Jan %A Vondráček, Jiří %A Saxl, Ivan %T The life and work of Zbyněk Šidák (1933–1999) %J Applications of Mathematics %D 2000 %P 321-336 %V 45 %N 5 %U http://geodesic.mathdoc.fr/articles/10.1023/A:1022238410461/ %R 10.1023/A:1022238410461 %G en %F 10_1023_A:1022238410461
Seidler, Jan; Vondráček, Jiří; Saxl, Ivan. The life and work of Zbyněk Šidák (1933–1999). Applications of Mathematics, Tome 45 (2000) no. 5, pp. 321-336. doi: 10.1023/A:1022238410461
Cité par Sources :